# SDR AALA202308161512

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 11,374 hours, 3,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 15 EMERGENCY PATHWAY LIGHT INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AT SEAT ROW 15 FOR THE EMERGENCY PATHWAY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
